# SDR AALA20090723TUL02

- Difficulty date: July 14, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,612 hours, 28,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BENT ON LEFT SIDE OUTBOARD OF AFT NOSE GEAR DOOR.  INSTALLED REPAIR DOUBLER PER ENGINEERING AUTHORIZATION MD 80-53-006761.
